# SDR N6WA2023081401

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N543GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10256
- Aircraft time: 41,209 hours, 29,415 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pseu
- Part number: 895305
- Part serial: D3488
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AT 10,000 FEET WITH NUMEROUS WOW FAULTS. WOW INPUT, WOW OUTPUT, NOSE WHEEL STEERING INOP AFTER LANDING.REMOVED AND REPLACED PSEU IAW CRJ 550 AMM 32-61-01. PERFORMED POWER UP TEST OF THE LANDING GEAR PSS IAW CRJ 550 AMM 32-61-00 WITH NO FAULTS NOTED. INSPECTED LANDING GEAR SYSTEM AND DOORS AND IAW CRJ 550 AMM 32-10-00 AND 32-20-00 WITH NO FAULTS NOTED.
